# SDR ABXA010233

- Difficulty date: May 18, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 52,564 hours, 53,987 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 60529042
- Part serial: 982243
- Condition: Faulty
- Location: Cabin
- Part time: 7,080 hours, 8,472 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE RIGHT HEAT EXCHANGER COOLING FAN CIRCUIT BREAKER OPENED ON TAKEOFF.  FOLLOWED BY AN UNUSUAL ODOR FOR SEVERAL MINUTES.  MAINTENANCE INSPECTED AND REPLACED THE GROUND COOLING FAN IAW DC-9 MM.  NO UNUSUAL ODORS WERE NOTED.
